Normal view MARC view ISBD view

Journal of the London Mathematical Society

Type de document : PériodiqueLangue : anglais.Pays : Grande Bretagne.Éditeur : London : London Mathematical Society : Cambridge University Press, 1926-2016 : Wiley, 2016-ISSN : 0024-6107.État de collection : Série 1 Vol. 41 (1966) - Vol. 44 (1969) ; Série 2 Vol. 1 (1969) - Vol. 88 n° 3 (2013)En-ligne : 1996-2016 | via BibCnrs : 1989-2016 | 1926-> | via ENT : 1926->
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10842 (Browse shelf) Consultation sur place

Série 1 Vol. 41 (1966) - Vol. 44 (1969) ; Série 2 Vol. 1 (1969) - Vol. 88 n° 3 (2013)

Bimestriel (197X-). - Trimestriel (194X-197X). - Trois fois par an (1926-194X)

This is a serial

There are 1 subscription(s) associated with this title.

At library: CMI

Call number: pério

Subscription from: 01/01/2005 to: 01/12/2013

Collection : 41(1966)-44(1969),1(1969)-88(2013)#3

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
88#3 01/12/2013 16/12/2013 Arrived
88#2 01/10/2013 01/10/2013 Arrived
88#1 01/08/2013 03/09/2013 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.